World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Biomathematics cover

Volume 10, Issue 06 (August 2017)

Research Articles
No Access
Asymptotic dynamics of a modified discrete Leslie–Gower competition system
  • 1750076

https://doi.org/10.1142/S1793524517500760

Research Articles
No Access
On a non-autonomous reaction–convection diffusion model to study the bacteria distribution in a river
  • 1750077

https://doi.org/10.1142/S1793524517500772

Research Articles
No Access
Wright–Fisher-like models with constant population size on average
  • 1750078

https://doi.org/10.1142/S1793524517500784

Research Articles
No Access
Bifurcation and spatiotemporal patterns of a density-dependent predator–prey model with Crowley–Martin functional response
  • 1750079

https://doi.org/10.1142/S1793524517500796

Research Articles
No Access
Application of homotopy perturbation method to solve two models of delay differential equation systems
  • 1750080

https://doi.org/10.1142/S1793524517500802

Research Articles
No Access
A spatial echinococcosis transmission model with time delays: Stability and traveling waves
  • 1750081

https://doi.org/10.1142/S1793524517500814

Research Articles
No Access
Parameter uncertainty in biomathematical model described by one-prey two-predator system with mutualism
  • 1750082

https://doi.org/10.1142/S1793524517500826

Research Articles
No Access
An age-structured model of the human papillomavirus dynamics and optimal vaccine control
  • 1750083

https://doi.org/10.1142/S1793524517500838

Research Articles
No Access
A model of cholera transmission with hyperinfectivity and its optimal vaccination control
  • 1750084

https://doi.org/10.1142/S179352451750084X

Research Articles
No Access
Mathematical and computational analysis of CRISPR Cas9 sgRNA off-target homologies
  • 1750085

https://doi.org/10.1142/S1793524517500851

Research Articles
No Access
Traveling wave solutions for a diffusive predator–prey model with predator saturation and competition
  • 1750086

https://doi.org/10.1142/S1793524517500863

Research Articles
No Access
Comparison between chikungunya and dengue viruses transmission based on a mathematical model
  • 1750087

https://doi.org/10.1142/S1793524517500875

Research Articles
No Access
Modeling the effects of cross-protection control in plant disease with seasonality
  • 1750088

https://doi.org/10.1142/S1793524517500887

Research Articles
No Access
Dynamics and bifurcations of a host–parasite model
  • 1750089

https://doi.org/10.1142/S1793524517500899

Research Articles
No Access
Stability and ergodicity of a stochastic Gilpin–Ayala model under regime switching on patches
  • 1750090

https://doi.org/10.1142/S1793524517500905